# SDR AALA201809109023

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,571 hours, 21,974 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Inoperative
- Location: Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC26L00021001.  REPLACED ROW 17R SIDEWALL LIGHT BALLAST. NO ELECTRIC ODOR NOTED. OK FOR SERVICE.
